# SDR SWAA2023032003903

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB O/B ATTACH ANGLE CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT<[01] REMOVED LEFT WING TRANSVERSE WEB O/B ATTACH ANGLE CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW ANGLE PER DWG#115A6200 REV A AND 51-40 05 OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2 OK TO INSTALL;[04] INSTALLED NEW ANGLE PER DWG#115A6200 REV A AND 51-40 05;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] TASK CARD COMPLETE.
